# SDR ASAA0580392

- Difficulty date: July 18, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 593614318
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND VERTICAL STABILIZER HAS PUNCTURE ON RIGHT SIDE AT RADIUS FOR HORIZONTAL STABILIZER.  REPLACED DAMAGED SKIN SECTION.  (M)
